Wisconsin, 2015Hail and Damaging Wind in Wisconsin, September 2, 2015
September 2, 2015 · NWS GRB · 3 events in 2 counties and zones
A surface front interacting with a warm and moist air mass, aided by an upper level disturbance, led to the development of thunderstorms. The storms produced isolated wind damage, torrential rain, and large hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface front interacting with a warm and moist air mass, aided by an upper level disturbance, led to the development of thunderstorms. The storms produced isolated wind damage, torrential rain, and large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Sep 2, 5:18 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Sep 2, 5:18 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
618 AM CDT WED SEP 2 2015
UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE
.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 254 AM CDT WED SEP 2 2015
ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS HAS LED TO THE
FORMATION OF FOG EARLY THIS MORNING ACROSS MUCH OF CENTRAL AND
NORTH CENTRAL WISCONSIN. ALTHOUGH AREAS TO THE EAST ARE NOT AS
FOGGY...VISIBILITIES COULD STILL DROP DURING THE MORNING HOURS.
THE FOG IS EXPECTED TO DISSIPATE LATER THIS MORNING SHORTLY AFTER
SUNRISE.
THE MAIN FORECAST CONCERN TODAY AND TONIGHT WILL BE A THUNDERSTORM
COMPLEX ACROSS SOUTHWESTERN MINNESOTA SLOWLY TRACKING EAST
ASSOCIATED WITH A MID LEVEL TROUGH WHICH CAN CLEARLY BE SEEN ON
WATER VAPOR IMAGERY. THIS COMPLEX IS SCHEDULED TO TRACK THROUGH
THE CWA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS PER THE
HI- RES MODEL RUNS. IN ADDITION THERE ARE ALSO SIGNS OF
DEVELOPMENT AHEAD OF THIS MAIN SYSTEM ACROSS NORTHERN WISCONSIN
LATER THIS MORNING AND EARLY THIS AFTERNOON AHEAD OF A THETA-E
SURGE WHICH EVENTUALLY CONGEALS INTO ONE LARGE COMPLEX RIGHT OVER
NORTHEAST WISCONSIN. THIS LARGER COMPLEX IS SCHEDULED TO SLOWLY
TRACK THROUGH THE AREA OVERNIGHT AND INTO THURSDAY
MORNING...DUMPING COPIOUS AMOUNTS OF RAIN GIVEN THE COPIOUS PWAT
VALUES APPROACHING 2 INCHES...LONG SKINNY CAPE PROFILES...AND VERY
WEAK WIND FIELD OWING TO A SLOW MOVING SYSTEM. GIVEN THE MODEL
SOLUTIONS WILL RAISE POPS TO LIKELY ACROSS THE FORECAST
AREA...FOCUSING ON THE LATE AFTERNOON AND EARLY EVENING WHEN THE
COMPLEX IS MOSTLY LIKELY TO TRACK THROUGH THE AREA.
DESPITE DECENT FORECAST MUCAPE VALUES OF 2000 TO 3000
J/KG...SEVERE WEATHER POTENTIAL IS LOW GIVEN THE VERY WEAK WIND
FIELD IN PLACE WITH NOT MUCH IN THE WAY OF SHEAR. THE MAIN SEVERE
THREAT LOOKS TO BE A FEW PULSE STORMS THAT COULD APPROACH SEVERE
LIMITS...WITH A WET MICROBURST PRODUCING SOME ISOLATED WIND DAMAGE
BEING THE MAIN THREAT IF SEVERE WEATHER DOES OCCUR. HENCE THE
MARGINAL RISK FOR SEVERE WEATHER ACROSS NORTHERN WISCONSIN THIS
AFTERNOON AND EVENING PER THE SPC DAY 1 OUTLOOK. THE MARGINAL RISK
FOR SEVERE WEATHER ASIDE...FLOODING APPEARS TO BE THE PRIMARY
CONCERN ACROSS THE AREA TODAY AND TONIGHT GIVEN THE ABUNDANT
MOISTURE AND SLOW MOVING NATURE OF THE STORMS.
THE FOG FORECAST OVERNIGHT WILL BE TRICKY TO SAY THE LEAST AS THIS
COMPLEX COULD KEEP AREAS RELATIVELY FOG FREE...OR FOGGIER GIVEN
THE INCREASED LOW LEVEL MOISTURE AFFORDED BY THE THUNDERSTORMS. AT
THIS POINT WILL KEEP PATCHY FOG IN THE FORECAST OVERNIGHT.
TEMPERATURES DURING THIS PERIOD WILL BE TENUOUS AT BEST...AS HIGHS
WILL BE DEPENDENT ON WHEN THUNDERSTORMS DEVELOP OR MOVE IN FROM
THE WEST AND HOW MUCH TEMPERATURES CAN SOAR BEFORE THIS HAPPENS.
CURRENT THINKING IS THE AREA SHOULD STILL GET INTO THE 80S GIVEN
THE VERY WARM AIRMASS IN PLACE...HOWEVER THE THREAT OF REACHING 90
LOOKS LOWER TODAY GIVEN THE CLOUDS RAPIDLY APPROACHING FROM THE
WEST. LOWS TONIGHT COULD BE TRICKY AS WELL GIVEN THE
THUNDERSTORM...HOWEVER LOWS IN THE 60S ARE GENERALLY EXPECTED PER
THE LAST FEW NIGHTS. TEMPERATURES ON THURSDAY SHOULD BE A FEW
DEGREES COOLER...WITH HIGHS IN THE LOWER TO MIDDLE 80S...AS THIS
COMPLEX SLOWLY TRACKS EAST AND THE EXPANSIVE CLOUD SHIELD ALSO
EXITS THE REGION.
.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 254 AM CDT WED SEP 2 2015
ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO EARLY NEXT WEEK...
BEFORE A SIGNIFICANT COOL DOWN IS EXPECTED BY THE MIDDLE OR END
OF NEXT WEEK (ECMWF).
INTERESTING SCENARIO SETTING UP THURSDAY NIGHT WHICH WILL LINGER
INTO FRIDAY MORNING. THE GFS/WRF/CANADIAN DEPICT SOME PRECIPITATION
DEVELOPING OR CONTINUING THURSDAY NIGHT...IN RESPONSE TO WEAK
850MB WARM ADVECTION AND WEAK 850MB WINDS OVER RUNNING WEAK
BOUNDARY DRAPED ACROSS SOUTH OF THE AREA. THE ECMWF DID NOT SHOW
THIS SCENARIO AND THE OFFICES TO THE SOUTH FOLLOWED THIS MODEL.
HAVE A HARD TIME GOING DRY WITH SEVERAL MODELS PRODUCING
PRECIPITATION...THUS KEPT 20 TO 30 PERCENT CHANCES OF SHOWERS AND
STORMS. ANY PRECIPITATION WOULD AT LEAST LINGER INTO FRIDAY
MORNING IF IT DEVELOPS.
OTHERWISE WARM AND HUMID CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND. SMALL CHANCE OF SHOWERS AND STORMS SATURDAY...BUT
BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE DURING THE
SUNDAY INTO MONDAY TIME FRAME AS A WEAK COLD FRONT MOVES ACROSS
THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME...ALTHOUGH LOCALLY HEAVY IS POSSIBLE. MUCH COOLER WEATHER
SHOULD RETURN TO THE AREA BY THE MIDDLE TO END OF NEXT WEEK.
&&
.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 618 AM CDT WED SEP 2 2015
AREAS OF DENSE FOG ARE EXPECTED THIS MORNING...WITH IFR/MVFR VSBYS
PERSISTING THROUGH 14Z. A MID-LEVEL SHORTWAVE TROF OVER THE UPPER
MISSISSIPPI VALLEY WILL BRING A THUNDERSTORM COMPLEX THROUGH
WISCONSIN TODAY AS IT SLOWLY TRACKS EAST THROUGH THE WESTERN GREAT
LAKES. AS THE SHORTWAVE DISTURBANCE INTERACTS WITH MORE
INSTABILITY DURING THE DAY...ADDITIONAL STORMS COULD FORM AHEAD OF
THE MAIN SYSTEM ACCOMPANIED BY MVFR CIGS/VSBYS.
THE VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE...IN CONCERT
WITH RELATIVELY LIGHT WINDS ALOFT...WOULD FAVOR SLOW MOVING AND
MORE DISORGANIZED SUB-SEVERE PULSE-TYPE STORMS CAPABLE OF
PRODUCING LOCALLY HEAVY DOWNPOURS.
SOME FOG IS EXPECTED ACROSS THE WESTERN TAF SITES TONIGHT AS THE
MAIN SYSTEM HEADS EAST WITH ABUNDANT MOISTURE AND LIGHT WINDS
ALLOWING FOR SOME PATCHY DENSE FOG.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....KURIMSKI
LONG TERM......ECKBERG
AVIATION.......KURIMSKI
Hazardous weather outlook, Sep 2, 2:38 AM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CDT WED SEP 2 2015
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-030845-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
338 AM CDT WED SEP 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
A THUNDERSTORM COMPLEX IS EXPECTED TO TRACK THROUGH WISCONSIN THIS
AFTERNOON AND THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE
WEATHER AS SOME OF THESE STORMS COULD PRODUCE DOWNBURSTS AND
PRODUCE LOCALLY DAMAGING WINDS AS WELL AS SMALL HAIL. ABUNDANT
MOISTURE AND SLOW MOVING STORMS WILL ALSO BRING THE THREAT FOR
TORRENTIAL RAINFALL...WITH LOCALIZED FLOODING POSSIBLE.
LOCALLY DENSE FOG IS POSSIBLE LATE TONIGHT...ESPECIALLY OVER LOW-
LYING AREAS AND NEAR BODIES OF WATER.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A SMALL CHANCE OF THUNDERSTORMS ON THURSDAY NIGHT...
FRIDAY AND SATURDAY. BRIEF TORRENTIAL RAIN AND GUSTY WINDS ARE
POSSIBLE WITH THESE STORMS...HOWEVER SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.
THE NEXT SIGNIFICANT CHANCE OF THUNDERSTORMS WILL BE DURING THE
SUNDAY INTO MONDAY TIME FRAME. ORGANIZED SEVERE WEATHER IS NOT
ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS OVER AN INCH
TODAY AND TONIGHT.
LMZ521-522-541>543-030845-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
338 AM CDT WED SEP 2 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TODAY AND TONIGHT
A THUNDERSTORM COMPLEX IS EXPECTED TO TRACK THROUGH WISCONSIN THIS
AFTERNOON AND THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE
WEATHER AS SOME OF THESE STORMS COULD PRODUCE DOWNBURSTS AND
PRODUCE LOCALLY DAMAGING WINDS AS WELL AS SMALL HAIL.
AREAS OF DENSE MARINE FOG COULD CAUSE NAVIGATION PROBLEMS FOR
MARINERS ON LAKE MICHIGAN. A DENSE FOG ADVISORY REMAINS IN EFFECT
FOR THE LAKE MICHIGAN NEARSHORE WATERS TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A CONTINUED FLOW OF MOISTURE FROM THE GULF OF MEXICO WILL LEAD
TO MARINE FOG AT TIMES DURING THE PERIOD...ESPECIALLY ON LAKE
MICHIGAN. THE FOG COULD BECOME DENSE...AND CAUSE NAVIGATION
PROBLEMS FOR MARINERS.
THUNDERSTORMS COULD POSE A HAZARD TO MARINERS THURSDAY NIGHT...
FRIDAY AND SATURDAY. BRIEF TORRENTIAL RAIN AND GUSTY WINDS ARE
POSSIBLE WITH THESE STORMS. ADDITIONAL THUNDERSTORM ACTIVITY IS
POSSIBLE LATE SUNDAY NIGHT AND MONDAY.
KURIMSKI/ECKBERG
In the hours before
Special weather statement, Sep 2, 2:50 AM CST, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
350 AM CDT WED SEP 2 2015
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
350 AM CDT WED SEP 2 2015
...AREAS OF DENSE FOG THIS MORNING...
MOIST AIR COMBINED WITH LIGHT WINDS AND CLEAR SKIES HAS RESULTED
IN AREAS OF DENSE FOG THIS MORNING. VISIBILITIES WILL BE LESS
THAN A QUARTER MILE IN SOME AREAS SO DRIVE WITH CARE AND BE READY
TO SLOW DOWN WHEN DRIVING IN FOG. MOTORISTS ARE URGED TO EXERCISE
CAUTION DURING THE MORNING COMMUTE...AS VISIBILITIES CAN VARY
SIGNIFICANTLY IN A VERY SHORT DISTANCE.
THE FOGGY CONDITIONS SHOULD IMPROVE BY 9 AM.
KURIMSKI
Special weather statement, Sep 2, 6:32 AM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
732 AM CDT WED SEP 2 2015
WIZ005-010-011-021330-
ONEIDA WI-FOREST WI-VILAS WI-
732 AM CDT WED SEP 2 2015
...THUNDERSTORMS WITH VERY HEAVY RAIN OVER NORTH-CENTRAL
WISCONSIN...
AT 727 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS FROM 7 MILES NORTHEAST OF WINCHESTER TO 13 MILES
SOUTHWEST OF SQUIRREL LAKE. THE STORMS WERE MOVING EAST AT 25 MPH.
ADDITIONAL STORMS EXTENDED EAST ALONG THE UPPER MICHIGAN BORDER...TO
AROUND LAND O LAKES.
THE STORMS WILL PRODUCE TORRENTIAL RAINFALL. BRIEF GUSTY WINDS AND
SMALL HAIL ARE ALSO POSSIBLE...ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...LAC DU FLAMBEAU...PHELPS...BOULDER
JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW RESERVOIR...
MINOCQUA...ARBOR VITAE...THREE LAKES...WOODRUFF...SUGAR CAMP...
HAZELHURST...CONOVER...LAKE TOMAHAWK...PRESQUE ISLE...MANITOWISH
WATERS...ANVIL LAKE CAMPGROUND AND SAYNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
BOATERS ON AREA LAKES SHOULD HEAD ASHORE...AND REMAIN IN A STURDY
SHELTER UNTIL THE STORMS PASS.
&&
LAT...LON 4614 8909 4605 8887 4568 8921 4559 9004
4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 1227Z 263DEG 23KT 4627 8978 4577 9013
SKOWRONSKISpecial weather statement, Sep 2, 7:30 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 AM CDT WED SEP 2 2015
WIZ005-010-011-018-021415-
LINCOLN WI-ONEIDA WI-FOREST WI-VILAS WI-
830 AM CDT WED SEP 2 2015
...THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE OVER NORTH CENTRAL
WISCONSIN...
AT 827 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF WATERSMEET
TO 6 MILES WEST OF WOODBORO...AND MOVING EAST AT 25 MPH. ADDITIONAL
STORMS WERE DEVELOPING IN NORTHWEST FOREST COUNTY.
THESE STORMS MAY PRODUCE HEAVY RAINFALL AND BRIEFLY GUSTY WINDS.
FREQUENT LIGHTNING IS POSSIBLE...AS WELL AS SOME SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
RHINELANDER...EAGLE RIVER...PHELPS...WOODBORO...WILLOW RESERVOIR...
THREE LAKES...SUGAR CAMP...HAZELHURST...CONOVER...LAKE TOMAHAWK...
ENTERPRISE...ALVIN...JEFFRIS...ANVIL LAKE CAMPGROUND...FRANKLIN LAKE
CAMPGROUND...GOODNOW...STARKS...HARSHAW...LAND O LAKES AND ST
GERMAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. BOATERS ON AREA LAKES SHOULD HEAD ASHORE...AND REMAIN IN A
STURDY SHELTER UNTIL THE STORMS PASS.
&&
LAT...LON 4614 8909 4602 8882 4603 8878 4602 8878
4601 8871 4547 8928 4547 8943 4537 8943
4564 8995 4617 8926
TIME...MOT...LOC 1327Z 296DEG 21KT 4624 8901 4561 8967
LUCHSSpecial weather statement, Sep 2, 7:58 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
858 AM CDT WED SEP 2 2015
WIZ011-012-021445-
FLORENCE WI-FOREST WI-
858 AM CDT WED SEP 2 2015
...SPECIAL WEATHER STATEMENT...
AT 857 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF DEVELOPING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF IRON RIVER TO NEAR POPPLE RIVER...AND MOVING EAST AT 30 MPH.
VERY HEAVY RAINFALL...ALONG WITH BRIEF GUSTY WINDS AND SMALL HAIL
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSFORD...FLORENCE...HOMESTEAD...TIPLER...COMMONWEALTH...LONG
LAKE...MORGAN LAKE CAMPGROUND...LOST LAKE CAMPGROUND...LASALLE
FALLS...STEVENS LAKE CAMPGROUND AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR AREA LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
&&
LAT...LON 4602 8878 4601 8868 4598 8864 4601 8859
4602 8853 4599 8850 4600 8846 4598 8842
4599 8838 4596 8833 4595 8819 4592 8810
4588 8810 4587 8807 4582 8814 4579 8810
4573 8864 4603 8880
TIME...MOT...LOC 1357Z 252DEG 27KT 4626 8883 4582 8860
LUCHSHail, Florence
- When
- September 2, 8:20 AM CST
- Where
- Florence County, 5.52 mi S of Pentoga
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.921, -88.487
Quarter size hail was found on the ground east of Tipler about thirty minutes after a severe thunderstorm passed through that area.
Thunderstorm Wind, Florence
- When
- September 2, 8:20 AM CST
- Where
- Florence County, 5.9 mi SSE of Pentoga
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 45.917, -88.470
Thunderstorm winds downed a couple of trees on Highway 70 between Tipler and Florence. Torrential rainfall accompanied the highs winds.
Hail, Marinette
- When
- September 2, 2:41 PM CST
- Where
- Marinette County, 1.69 mi NE of Wilcox
- Measured
- 1 in hail
- Reported by
- Social Media
- Coordinates
- 45.040, -87.810
Quarter size hail fell west of Peshtigo, in the Town of Grover.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, September 2 to 3, 20151 death · 1 event
- Lightning Strike in Minnesota, September 2, 2015$250,000 · 1 event
- Hail and Damaging Winds in Virginia, September 2, 2015$7,000 · 1.25 in hail · 9 events
- Hail in Michigan, September 2, 20151.75 in hail · 8 events
- Damaging Winds in Ohio, September 2, 2015$12,000 · 50 kt wind · 2 events
- Lightning Strike and Heavy Rain in Florida, September 2, 2015$2,000 · 3 events
- Flood and Damaging Wind in Virginia, September 2, 2015$2,000 · 50 kt wind · 3 events
- Marine Thunderstorm Winds in Lake Huron, September 2, 20153 events
- Waterspout in South Atlantic Coastal Waters, September 2, 20152 events
- Flash Flooding in Wisconsin, September 2, 20152 events
- Damaging Winds in Virginia, September 2, 2015$6,000 · 55 kt wind · 2 events
- Damaging Wind in Michigan, September 2, 201550 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 601101, 601106, 601104.